# SDR CALA2025100609621

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 79,368 hours, 29,432 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 65C1990141
- Condition: Faulty
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE INSTALL  LATCH ASSEMBLY BROKEN REMOVED AND REPLACED ESCAPE SLIDE LATCH ASSY AT R2 DOOR REF AMM 25-66-01
